# SDR DL76L080122

- Difficulty date: January 26, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 81,633 hours, 12,221 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Skid
- Part number: 321002859
- Part serial: 181
- Condition: Damaged
- Location: Aux
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FYI - ATB WITH TAIL STRIKE ON TAKEOFF.  FOUND TAIL SKID STRIKE DAMAGED.  ACCOMPLISHED TIME LIMITED.  REPAIR PER ERA 466338-14.  REPLACED RT STAB POSITION MODULE PER M/M NEEDS CK OUT WHEN H PRESSURE IS AVAILABLE.  RT STAB POSITION MODULE OP CKS GOOD AMM MFG NR 80000000-12.  REMOVED TAILSKID ACTUATOR.  TAILSKID ACTUATOR CHANGED PER AMM LEVER.  REPLACED PER AMM AND DOOR FAIRING REPAIRED PER SRM.
